| Model Number |
SA60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported during the intraocular lens implantation the optic and the haptic were broken.Additional information has been requested and received that scheduled procedure be completed on the same day by using back up lens.There was patient contact, but there is no patient harm.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The account indicated the use of a qualified cartridge and handpiece.A viscoelastic was indicated, which is not qualified for the lens/cartridge combination used.The root cause for the reported complaint may be related to a failure to follow the instructions for use (ifu).The ifu instructs that an company qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).